# SDR 20000425SH030

- Difficulty date: January 14, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N214F
- Make and model: Boeing 727281
- Aircraft serial: 21455
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING SCHEDULED B-SERVICE CHECK, CORROSION ON INTERNAL SKIN AROUND LEFT SCAN LIGHT.  CORROSION POSSIBLY CAUSED BY MOISTURE AROUND THE EDGES OF LIGHT ASSY LEAKING INTO FUSELAGE AREA. (X)
